Items where Author is "Kiss, Viktor"
Group by: Item Type | No Grouping Jump to: Article Number of items: 15. ArticleBalka, Richárd and Elekes, Márton and Kiss, Viktor and Nagy, Donát and Poór, Márk (2023) Compact sets with large projections and nowhere dense sumset. NONLINEARITY, 36 (10). pp. 5190-5215. ISSN 0951-7715 Elekes, Márton and Flesch, János and Kiss, Viktor and Nagy, Donát and Poór, Márk (2022) Games characterizing limsup functions and Baire class 1 functions. JOURNAL OF SYMBOLIC LOGIC. pp. 1-13. ISSN 0022-4812 Balka, Richárd and Elekes, Márton and Kiss, Viktor (2022) Stability and measurability of the modified lower dimension. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 150 (9). pp. 3889-3898. ISSN 0002-9939 Darji, U.B. and Elekes, Márton and Kalina, K. and Kiss, Viktor and Vidnyánszky, Zoltán (2022) The structure of random automorphisms of the random graph. ANNALS OF PURE AND APPLIED LOGIC, 173 (9). ISSN 0168-0072 Balka, Richárd and Elekes, Márton and Kiss, Viktor and Poór, Márk (2021) Singularity of Maps of Several Variables and a Problem of Mycielski Concerning Prevalent Homeomorphisms. ADVANCES IN MATHEMATICS, 385. pp. 1-36. ISSN 0001-8708 (print); 1090-2082 (online) Darji, Udayan B. and Elekes, Márton and Kalina, Kende and Kiss, Viktor and Vidnyánszky, Zoltán (2019) The structure of random automorphisms of countable structures. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371. pp. 8829-8848. ISSN 0002-9947 (print); 1088-6850 (online) Kiss, Viktor (2017) Marxizmus az osztályharc után : Ernesto Laclau és Slavoj Žižek vitája a populizmusról. FORDULAT : TÁRSADALOMELMÉLETI FOLYÓIRAT (22). pp. 30-53. ISSN 1585-0560 (nyomtatott); 2498-9347 (elektronikus) Hujter, Bálint and Kiss, Viktor and Tóthmérész, Lilla (2017) ON THE COMPLEXITY OF THE CHIP-FIRING REACHABILITY PROBLEM. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145 (8). pp. 3343-3356. ISSN 0002-9939 Kiss, Viktor (2016) Politika a spektákulum korában. (Guy Debord, Jean Baudrillard, Douglas Kellner és az ideológia látszat/valóság-modelljének válsága). Politikatudományi Szemle, 25. (2.). pp. 7-28. ISSN 1216-1438 Elekes, Márton and Kiss, Viktor and Vidnyánszky, Zoltán (2016) Ranks on the Baire class ξ functions. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368 (11). pp. 8111-8143. ISSN 0002-9947 Artner, Annamária and Kiss, Viktor and Krausz, Tamás and Melegh, Attila and Szigeti, Péter (2015) Lenin időszerűsége. ESZMÉLET, 107. pp. 160-186. ISSN 0865-2139 Kiss, Viktor (2014) Tudják, de mégis teszik : Slavoj Žižek és a kapitalizmus mint ideológia. REPLIKA (89). pp. 129-150. ISSN 0865-8188 Kiss, Viktor (2014) A politika logikái. Ernesto Laclau és az ideológiakritika reorganizációja. Politikatudományi Szemle, 23 (1.). pp. 77-104. ISSN 1216-1438 Kiss, Viktor (2008) A leértékelt társadalom. FORDULAT (3). pp. 68-88. ISSN 1585-0560 (nyomtatott); 2498-9347 (elektronikus) Kiss, Viktor (2000) Generációk és kérdések. POLITIKATUDOMÁNYI SZEMLE, 9 (3-4). pp. 315-322. ISSN 1216-1438 |